TITLE

MOROZOV'S DISCREPANCY PRINCIPLE FOR THE TIKHONOV REGULARIZATION OF EXPONENTIALLY ILL-POSED PROBLEMS

PUB. DATE
January 2008
SOURCE
Computational Methods in Applied Mathematics;2008, Vol. 8 Issue 1, p86
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article discusses the discrepancy principle of approximate solution for the regularization of severely ill-posed problems. The exponentially ill-posed problems are in the form of linear operator equations with approximately known right-hand sides. The solution consists the combination of Morozov's discrepancy principle and a finite-dimensional version of the Tikhonov regularization. It is concluded that the combination provides an optimal order of accuracy on source sets.
ACCESSION #
32816171

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics